OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4621

Title: Bounding the Order of Automorphisms of Certain Curves
Authors: Torres, Fernando
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Fernando Torres, "Bounding the Order of Automorphisms of Certain Curves”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 85-116.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: Studiamo il limite superiore sull'ordine degli automorfismi delle curve X soddisfacenti almeno una delle seguenti ipotesi: 1) X é un rivestimento di grado m di esattamente una curva di genere γ, dove m é primo; 2) il centro del gruppo degli automorfismi di X é non banale.
We study upper bounds on the order of automorphisms of curves X satisfying at least one of the following hypothesis: 1) X is an m-sheeted covering of exactly one curve of genus γ , where m is prime; 2) the center of the group of automorphisms of X is non-trivial.
URI: http://hdl.handle.net/10077/4621
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
TorresRendMat27.pdf273.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.